# SDR IPXA10560836

- Difficulty date: June 27, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, FLOORBOARD AT STA 480-STA 560 LBL 0-LBL 25 INBD EDGE DEBONDED & MISSING INSERTS.  PANEL REPLACED IAW EO B757-5320-9692-G.
